CSN Login
Members Online: 16

Bone Cancer ?

trixie55
Posts: 2
Joined: Feb 2013

Hi, I'm new to this site. Happened to come acrossed it as I was looking for anwers. I had or still have breast cancer. Dx 3 years ago. In the last 3 1/2 months I have lost over 35 pounds,now started getting nausea, very tried and my legs hurt sooo bad. It started about 2 monthe ago in my left foot and ankle. Hurt when I walked on it,actually it hurt all the time. Went to ER was told I had tendonitis, then was told I had gout. Xrays showed nothing. Then it started going up my leg to my knee. Pain is constant,sharp,stabbing. Then about a month ago it has gone into the other foot and leg. The left leg is worse. The bone itself feels like it is hurting. I now can not hardly walk,fatique is awful. My family Doctor has ran some test that could make you tried etc but they have all come back normal. I am really getting concerned that mybe it's bone cancer but not sure of what to look for as far as signs and symptoms. I am going to take my own advice. I do have an appointment with my oncoligist. But I need to know what to expect. Like ,yes be prepared for possably cancer etc... I am not afraid. I just want some idea before I walk in the office. Anyone out there that had or has the same symptoms and know what they have been dx with? PLEASE !!!

KathyLQ
Posts: 78
Joined: Dec 2010

You don't tell us if you're taking any aromatase inhibitors.

I'm two and one half years after a breast cancer DX.  I've been taking Arimidex for a couple of years.  A year ago, I started getting left leg pains.  In my hip, in my thigh, sometimes down the leg, sometimes the bottom of my foot.   Lots of physical therapy.   Didn't improve.   Then to a pain management doctor, who ordered expensive tests and shot a block into the nerve.  Didn't improved.  He thn ordered 2 MRI's.   It showed that I have a hernated disc in my lower back, touching the nerve root, which has caused the pain.    I suspect you have something similar, but don't take what I say as your diagnosis.   I've been taking pain meds 3 times a day, Tylenol, Ibuprophen, and then moved to a prescription opioid like drug, Tramadol.  I've been told I'll have the pain the rest of my life by the pain management/osteopath doctor.

I had heard/read of women with side affects of Arimidex, but I had tried to stick to it.   Then, 3 weeks, ago, in total frustration of my hip/leg/various pain, making me loose work hours because I can't sit comfortably, I quit the Arimidex.  And for unknown reasons, I started drinking orange juice daily.   Later, I found someone on the net who claimed vitamin C will help cure hernated discs.

It's been amazing, pain is leaving.  I haven't had pain meds for 4 days, before that, I was getting down to once a day.    I'm beginning to think the Arimidex was the cause.   I will be discussing this with my oncologist. 

(And yes, ideas of 'bone caner' run through my mind as well.   You just can't escape these sorts of thoughts)

I wish you the best!

 

 

 

 

trixie55
Posts: 2
Joined: Feb 2013

Thank You for answering my posting. No I'm not taking a aromatose inhibitor. I was taking Femara. Took it for 2 years. I had all kinds of problems with it. My whole body would hurt. Felt like I was 90 instead of 55. I stopped it on my own and have not told my oncoligist. I stopped about 1 year ago. I was really starting to feel good, like my old self again. Then all of this started. So I know it's still not side effects from the Femara. I am so scared that I did this because I stopped the med.I know it was stupid to stop the med on my own but I was so sick of all the side effects they caused. I had no quality of life. Left like life was not worth it. Yes, I'm on anti depressants. And they are really helping. I could do the things I used to do then BAM< all of this started. I have now lost a total of over 40 # over the last 3 months. Did I do this to myself? Did I possible cause the cancer to spread ? I'm scared to tell any one.

Good luck to you. You will be in my prayers

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network